# SDR FDEA200807303181

- Difficulty date: July 30, 2008
- Submitted: February 12, 2009
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 53,445 hours, 8,717 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unlock Cylinder
- Part number: 39140165505
- Part serial: 0971
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR RETRACT AFTER TAKEOFF, RT MAIN UNSAFE ON PRIMARY AND SECONDARY.  TOWER STATED RT MAIN GEAR STILL DOWN, OTHERS UP.  RAN CHK LIST, NO HELP AFTER GEAR RECYCLE.  SETTING UP FOR RTN TO ORIGINAL, HEARD SOUND OF GEAR DOOR CLOSING, UNSAFE LIGHT OUT, GEAR NORMAL ON CONFIG SD IN WORK.  PERFORMED TEST MAIN GEAR AND GEARWELL DOOR OPERATION AS PER MM 32-31-00-5.  PERFORMED THIS TEST 3 TIMES AND 3 TIMES THE RT MLG DID NOT RETRACT.  REMOVED AND REPLACED RT MAIN LANDING GEAR UNLOCK CYLINDER AS PER MM 32-33-02-4.  PERFORMED TEST MAIN GEAR AND GEARWELL DOOR OPERATION   AS PER MM 32-31-00-5.  PERFORMED 6 TIMES LANDING GEAR RETRACTION AND EXTENSION AND 6 TIMES THIS TEST WAS OK.
